# SDR FDEA201009203580

- Difficulty date: September 20, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 19,337 hours, 10,429 cycles
- Engine: Ge CF680
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005151RF
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 151 XF IS CRACKED IN 2 LOCATIONS.  FABRICATED NEW  AFT CARGO FLOOR PANEL 151 RF IAW DWG SRZ 25-005, REV "H".
